Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /usr/share/nginx/capde.cl/wp-content/plugins/revslider/includes/operations.class.php on line 2245
Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /usr/share/nginx/capde.cl/wp-content/plugins/revslider/includes/operations.class.php on line 2249
Warning: "continue" targeting switch is equivalent to "break". Did you mean to use "continue 2"? in /usr/share/nginx/capde.cl/wp-content/plugins/revslider/includes/output.class.php on line 3161 PUBLICACIONES – CAPDE
Barrios, B.; Del Pezzo, L.; García-Melián, J.; Quaas, A.; Monotonicity of solutions for some nonlocal elliptic problems in half-spaces. Calc. Var. Partial Differential Equations 56 (2017), no. 2, 56:39. (pdf)
Barrios, Begoña; Del Pezzo, Leandro; García-Melián, Jorge; Quaas, Alexander, A priori bounds and existence of solutions for some nonlocal elliptic problems; to appear in Rev. Iberoamericana. (pdf)
Juan Dávila, Jorge Faya, Fethi Mahmoudi, New type of solutions to a slightly subcritical Hénon type problem on general domains. J. Differential Equations 263 (2017), no. 11, 7221–7249. (pdf)
Dávila, J.; del Pino, M: & Wei, J., Nonlocal s-minimal surfaces and Lawson cones, to appear in Journal of Differential Geometry. (arxiv).
Juan Dávila, Louis Dupaigne, Juncheng Wei, On the fractional Lane-Emden equation. Trans. Amer. Math. Soc. 369 (2017), no. 9, 6087–6104. (pdf)
Dávila, Juan; López Ríos, Luis; Sire, Yannick, Bubbling solutions for nonlocal elliptic problems. To appear in Rev. Mat. Iberoamericana. (arxiv)
A. De la Torre, M. del Pino, M.d.M. Gonzalez, J. Wei, Delaunay-type singular solutions for the fractional Yamabe Problem. To appear in Math Annalen. (pdf)
Del Pezzo, Leandro M.; Quaas, Alexander; A Hopf’s lemma and a strong minimum principle for the fractional Laplacian, J. Differential Equations 263 (2017), no. 1, 765–778. (arxiv)
Del Pezzo, Leandro M.; Quaas, Alexander; Non-resonant Fredholm alternative and anti-maximum principle for the fractional p-Laplacian. J. Fixed Point Theory Appl.19 (2017), no. 1, 939–958. (arxiv)
Manuel del Pino, Konstantinos T. Gkikas, Ancient shrinking spherical interfaces in the Allen-Cahn equation. To appear Proc Roy Soc Edinburgh. (arxiv)
M. del Pino, M. Musso, C. Roman, J. Wei, Interior bubbling solutions for the critical Lin-Ni-Takagi problem in dimension 3. To appear in J. d’Analyse Mathemathique. Preprint arXiv:1512.03468. (arxiv)
González-Melendez, Osiris; Quaas, Alexander; On critical exponents for Lane–Emden–Fowler-type equations with a singular extremal operator. Ann. Mat. Pura Appl. (4) 196 (2017), no. 2, 599–615. (researchgate)
Henao, Duvan; Majumdar, Apala; Pisante, Adriano; Uniaxial versus biaxial character of nematic equilibria in three dimensions. Calc. Var. Partial Differential Equations 56 (2017), no. 2, 56:55. (arxiv)
Zied Khemiri, Fethi Mahmoudi, Abdelattif Messaoudi, Concentration on submanifolds for an Ambrosetti-Prodi type problem, . Calc. Var. Partial Differential Equations 56 (2017), no. 2, Art. 19, 40 pp. (pdf).
Xia, Aliang; Quaas, Alexander; Existence and uniqueness of positive solutions for a class of logistic type elliptic equations in R^N involving fractional Laplacian. Discrete Contin. Dyn. Syst. 37 (2017), no. 5, 2653–2668. (researchgate)
Alarcón, Salomón; Burgos-Pérez, Miguel Ángel; García-Melián, Jorge; Quaas, Alexander Nonexistence results for elliptic equations with gradient terms. J. Differential Equations 260 (2016), no. 1, 758–780. (pdf)
Alarcón, Salomón; Burgos-Pérez, Miguel Ángel; García-Melián, Jorge; Quaas, Alexander, Classification of supersolutions and Liouville theorems for some nonlinear elliptic problem, Discrete and Continuous Dynamical System – A Volume 36, Number 9, September 2016 pp. 4703-4721. (pdf)
Alarcón, Salomón; García-Melián, Jorge; Quaas, Alexander, Optimal Liouville theorems for supersolutions of elliptic equations with the Laplacian. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 16 (2016), no. 1, 129–158. (pdf)
Ao, Weiwei; Musso, Monica; Pacard, Frank; Wei, Juncheng, Solutions without any symmetry for semilinear elliptic problems. J. Funct. Anal. 270 (2016), no. 3, 884–956. (arxiv)
J.-F. Babadjian, D. Henao: Reduced models for linearly elastic thin films allowing for fracture, debonding or delamination, Interfaces and Free Boundaries 18, no. 4 (2016), 545–578.
Chen, Wenjing; Dávila, Juan; Guerra, Ignacio Bubble tower solutions for a supercritical elliptic problem in R^N. Ann. Sc. Norm. Super. Pisa Cl. Sci. (5) 15 (2016), 85–116. pdf
Cinti, Eleonora; Davila, Juan; Del Pino, Manuel; Solutions of the fractional Allen–Cahn equation which are invariant under screw motion. J. Lond. Math. Soc. (2) 94 (2016), no. 1, 295–313. pdf
Alexander Quaas, Aliang Xia, A Liouville type theorem for Lane-Emden systems involving the fractional Laplacian. Nonlinearity 29 (2016) 2279-2297.
Abdellaoui, B.; Biroud, K.; Davila, J.; Mahmoudi, F. Nonlinear elliptic problem related to the Hardy inequality with singular term at the boundary. Commun. Contemp. Math. 17 (2015), no. 3, 1450033, 28 pp. pdf
Agudelo, Oscar; del Pino, Manuel; Wei, Juncheng. Solutions with multiple catenoidal ends to the Allen-Cahn equation in R3. J. Math. Pures Appl. (9) 103 (2015), no. 1, 142–218. pdf
Alejo, Miguel A.; Muñoz, Claudio Dynamics of complex-valued modified KdV solitons with applications to the stability of breathers. Anal. PDE 8 (2015), no. 3, 629–674.
Chen, Huyuan; Felmer, Patricio; Quaas, Alexander; Self-generated interior blow-up solutions of fractional elliptic equation with absorption. Differential Integral Equations 28 (2015), no. 9-10, 839–860. pdf
Chen, Wenjing; Guerra, Ignacio. Multiplicity of solutions to nearly critical elliptic equation in the bounded domain of R3. J. Math. Anal. Appl. 424 (2015), no. 1, 179–200. pdf
Dávila, Juan; Pistoia, Angela; Vaira, Giusi. Bubbling solutions for supercritical problems on manifolds. J. Math. Pures Appl. (9) 103 (2015), no. 6, 1410–1440.pdf
del Pino, Manuel; Wei, Juncheng; Yao, Wei. Intermediate reduction method and infinitely many positive solutions of nonlinear Schrödinger equations with non-symmetric potentials. Calc. Var. Partial Differential Equations 53 (2015). no. 1-2. 473-523. pdf
Deng, Shengbing; Garrido, Danilo; Musso, Monica. Multiple blow-up solutions for an exponential nonlinearity with potential in R2. Nonlinear Anal. 119 (2015), 419–442. pdf
Deng, Shengbing; Musso, Monica Critical points of the Trudinger-Moser trace functional with high energy levels. Ann. Inst. H. Poincaré Anal. Non Linéaire 32 (2015), no. 1, 59–95. pdf
Henao, Duvan; Mora-Corral, Carlos; Xu, Xianmin. A numerical study of void coalescence and fracture in nonlinear elasticity. Computer Methods in Applied Mechanics and Engineering. 303. (2016), Pages 163–184 pdf
M.M. Fall, F. Mahmoudi, and E. Valdinocci, Ground states and concentration phenomena for the fractional Shrödinger equation, Nonlinearity 28 (2015), no. 6, 1937–1961. (arxiv)
Mahmoudi, Fethi; Sánchez, Felipe Subiabre; Yao, Wei. On the Ambrosetti-Malchiodi-Ni conjecture for general submanifolds. J. Differential Equations 258 (2015), no. 2, 243–280. pdf
Quaas, Alexander; Xia, Aliang. Liouville type theorems for nonlinear elliptic equations and systems involving fractional Laplacian in the half space. Calc. Var. Partial Differential Equations 52 (2015), no. 3-4, 641–659. pdf